# SDR UPS02439861

- Difficulty date: November 5, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A I/BOUND TO SDF MX FOUND UPPER DECK, AFT EMER LIGHT FWD LIGHT BULB IN OP.  R/R LIGHT.
